# SDR SCNA20241122375

- Difficulty date: November 22, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 67,856 hours, 26,018 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 793704:  ROWS 11 &12 ABC DEF EMERGENCY EXIT LIGHT STRIPS ON FLOOR LOOSE.  RESOLUTION: RESECURED LOOSE FLOORPATH LIGHTING AT ROWS 11 AND 12 REF AMM 30-51-16
